# SDR DALA2023100208078

- Difficulty date: September 28, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 76,059 hours, 9,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3351 EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE. LOCATIONS 5C. CORRECTIVE ACTION: DEFERRED. (2990993)
